# SDR 99ZZZX1138

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N30MM
- Make and model: Beech B-60
- Aircraft serial: D507
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 442CW
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 403 hours
- Component: Airborne
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE VACUUM PUMP EXHIBITED LOW PRESSURE INDICATION.  REMOVED PUMP.  FOUND SHAFT HARD TO ROTATE.  IT DID NOT SHEAR AS EXPECTED.  REPLACED PUMP.
